Infinite horizon incomplete markets with a continuum of states

Aloisio Araujo, Paulo K. Monteiro, Mário Rui Páscoa

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

In this paper we address existence of equilibria in an incomplete markets economy with countably many periods and a continuum of states at each node of the infinite tree. We consider two models: one where agents have to honor their commitments and another where default is allowed. In both models, marginal utility of income, at each node, is shown to be bounded, and we prove existence by taking finite-dimensional approximations and applying Fatou's lemma sequentially.

Original languageEnglish
Pages (from-to)119-132
Number of pages14
JournalMathematical Finance
Volume6
Issue number2
DOIs
Publication statusPublished - 1 Jan 1996

Keywords

  • General equilibrium
  • Incomplete markets
  • Infinite horizon

Fingerprint Dive into the research topics of 'Infinite horizon incomplete markets with a continuum of states'. Together they form a unique fingerprint.

Cite this